From repeated games to brownian games
Annales de l'I.H.P. Probabilités et statistiques, Tome 35 (1999) no. 1, p. 1-48
@article{AIHPB_1999__35_1_1_0,
     author = {De Meyer, Bernard},
     title = {From repeated games to brownian games},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {1},
     year = {1999},
     pages = {1-48},
     zbl = {0916.90287},
     mrnumber = {1669924},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_1_1_0}
}
De Meyer, Bernard. From repeated games to brownian games. Annales de l'I.H.P. Probabilités et statistiques, Tome 35 (1999) no. 1, pp. 1-48. http://www.numdam.org/item/AIHPB_1999__35_1_1_0/

[1] R.J. Aumann and M. Maschler, Repeated Games with Incomplete Information, MIT Press, 1995. | MR 1342074 | Zbl 0972.91501

[2] P. Brémaud and M. Yor, Changes of Filtrations and of Probability Measures, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 45, 1978, pp. 269-295. | MR 511775 | Zbl 0415.60048

[3] B. De Meyer, Vitesse de Convergence des Jeux Répétés à Information Incomplète, Thèse Doctorale, Faculté des Sciences, Université Catholique de Louvain, Louvain-la-Neuve, Belgium, 1993.

[4] B. De Meyer, A Bound for Continuous Martingales in a Cone, Core Discussion Paper 9515, Université Catholique de Louvain, Louvain-la-Neuve, Belgium, 1995.

[5] B. De Meyer, Repeated Games and Partial Differential Equations, Mathematics of Operations Research, 21, 1996, pp. 209-236. | MR 1385875 | Zbl 0846.90142

[6] B. De Meyer, Repeated Games, Duality and the Central Limit Theorem, Mathematics of Operations Research, 21, 1996, pp. 237-251. | MR 1385876 | Zbl 0846.90143

[7] B. De Meyer, Brownian Games: Uniqueness and Regularity Issues, Cahier du Laboratoire d'Econométrie de l'école Polytechnique, 1997, p. 459.

[8] J.L. Doob, Stochastic Processes, John Wiley & Sons, New York, 1953. | Zbl 0053.26802

[9] N. Dunford and J.T. Schwarz, Linear Operators, Part I: General Theory, John Wiley & Sons, New York, 1957.

[10] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[11] N. Kazamaki, Continuous Exponential Martingales and BMO, Lecture Notes in Mathematics 1579, Springer-Verlag, Berlin, 1994. | MR 1299529 | Zbl 0806.60033

[12] J.F. Mertens, S. Sorin and S. Zamir, Repeated Games, Core Discussion Paper 9420, 9421, 9422, Université Catholique de Louvain, Louvain-la-Neuve, Belgium, 1994.

[13] J.F. Mertens and S. Zamir, The Normal Distribution and Repeated Games, International Journal of Game Theory, 5, 1976, pp. 187-197. | MR 472089 | Zbl 0362.90138

[14] J.F. Mertens and S. Zamir, Incomplete Information Games and the Normal Distribution, Core Discussion Paper 9520, Université Catholique de Louvain, Louvain-la-Neuve, Belgium, 1995.

[15] B. Revuz D. and M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin, 1994. | MR 1303781 | Zbl 0804.60001

[16] R.T. Rockafellar, Measurable Dependence of Convex Sets and Functions on Parameters, J. Math. Anal. Appl., 28, 1969, pp. 4-25. | MR 247019 | Zbl 0202.33804

[17] R.T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. | MR 274683 | Zbl 0193.18401

[18] M. Sion, On General Minimax Theorems, Pacific Journal of Mathematics, 8, 1958, pp. 171-176. | MR 97026 | Zbl 0163.38203

[19] S. Zamir, On the Relation between Finitely and Infinitely Repeated Games with Incomplete Information, International Journal of Game Theory, 1, 1971-1972, pp. 179-198. | MR 337416 | Zbl 0249.90077